# SDR AALA20120528002

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 35,431 hours, 5,596 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F3 ROLLER TRAY F3 IN AFT CARGO DAMAGED.  REPLACED ROLLER TRAY.
